# SDR ASAA2023090745027

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,377 hours, 1,854 cycles
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 534011
- Part serial: 110439
- Condition: Faulty
- Location: E4-1
- Part time: 39,461 hours, 11,497 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#1 RECEIVE NO TRANSMIT. GROUNDED - YES. REPLACED REU REF AMM 23-51-01-000/400-801 (REF LP 60911257 FOR P/N TRANSACTION) VERIFIED OPS CK OF HF #1 RECEIVE/TRANSMIT PASS REF AMM 23-11-00-710-801. THIS CLEARS MEL 23-11-01B PLACARDS REMOVED SEAMC ANDY NOTIFIED
